# SDR 00FDEA00155

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

00-85 - COULD NOT CONTROL PRESSURIZATION WITH EITHER AUTO CONTROLLER OR IN MANUAL.  RAN OUTFLOW VALVES, BOTH WORKED NORMALLY MM REF 21-31-00502.  FOUND NR 2 OUTFLOW STUCK OPEN.  RESET CK NORMAL.
